# SDR DALA2023022701436

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N948DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2644827) DURING INSPECTION FOUND CORROSION INTERNAL STRUCTURE ZEE CHANEL SIDEPLATE BTW BS 794.5 AND BS 767 RBL 25.2 AT AFT CARGO COMPARTMENT. REPLACED ZEE CHANEL SIDEPLATE AND FASTENERS LOC BTW BS 767 AND BS 794.5 AND AT LEVEL RBL 25.2 AFT CARGO COMPARTMENT AS PERB737-900ER SRM 51-40-02-0G AND DRAWING 146A0081 SHEET 49 REV.A.
